# SDR PLGA971205A

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363BE
- Make and model: Saab 340B
- Aircraft serial: 340B293
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Blade Lead
- Part number: 660714247
- Condition: Open
- Location: Rt Prop
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

BOS - FLT 4351 - SHORTLY AFTER TAEKOFF THE RIGHT PROP DE-ICE FAILURE LIGHT ILLUMINATED.  AIRCRAFT RETUREND TO BOS AND LANDED WITHOUT INCIDENT DUE TO WEATHER CONDITIONS.  MAINTENANCE REPLACED RIGHT PROP BLADE DE-ICE LEAD.  SYSTEM TESTED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
